# SDR YENA200403

- Difficulty date: January 19, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 4,433 hours, 1,636 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Part number: L32A319160001
- Part serial: 152
- Condition: Binding
- Location: Cabin
- Part time: 4,433 hours, 1,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT RELEASE CABLE STIFF, CABLE DOES NOT EXTEND AS SOON AS THE LATCH PIN DISENGAGES FROM THE RELEASE LEVER WITH SPRING-LOADED TEST TOOL CONNECTED TO CABLE IAW JOB CARD 522100-01-1. REPLACED OVERWING EXIT CONTROL CABLE ASSEMBLY IAW AMM 25-62-43-000-001.
